Random Walks, Universal Traversal Sequences, and the Complexity of Maze Problems

TitleRandom Walks, Universal Traversal Sequences, and the Complexity of Maze Problems
Publication TypeConference Paper
Year of Publication1979
AuthorsAleliunas, R., Karp R. M., Lipton R. J., & Lovász L.
Published inProceedings of the Computer Science and Statistics 12th Annual Symposium on the Interface
Page(s)174-176
Other Numbers1575
Bibliographic Notes

Proceedings of the Computer Science and Statistics 12th Annual Symposium on the Interface, Waterloo, Ontario, Canada, pp. 174-176

Abbreviated Authors

R. Aleliunas, R. M. Karp, R.J. Lipton, and L. Lovasz

ICSI Research Group

Algorithms

ICSI Publication Type

Article in conference proceedings